# SDR ARWA981101

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57155A
- Condition: Inop
- Location: Aux Hyd Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOADING WHILE CLOSING MAIN CARGO DOOR, AUXILIARY PUMP (HYD) BLEW CURRENT LIMITERS SEVERAL TIMES.  REMOVED AND REPLACED AUX PUMP IAW DC-8 M/M 29-20-2.  NO PRESS PRODUCED, SWAPPED REV PUMP AND AUX PUMP IAW DC-8 M/M 29-20-2, OPS CHECK GOOD.
